Unintentional fatal intoxications with mitragynine and O-desmethyltramadol from the herbal blend Krypton.

@article{Kronstrand2011UnintentionalFI,
  title={Unintentional fatal intoxications with mitragynine and O-desmethyltramadol from the herbal blend Krypton.},
  author={Robert Kronstrand and Markus H. Eduardo Roman and Gunilla Thelander and Anders Eriksson},
  journal={Journal of analytical toxicology},
  year={2011},
  volume={35 4},
  pages={242-7}
}
The leaves of Kratom, a medicinal plant in Southeast Asia, have been used as an herbal drug for a long time. At least one of the alkaloids present in Kratom, mitragynine, is a mu-receptor agonist. Both Kratom and an additional preparation called Krypton are available via the internet. It seems to consist of powdered Kratom leaves with another mu-receptor agonist, O-desmethyltramadol, added. O-Desmethyltramadol is an active metabolite of tramadol, a commonly prescribed analgesic. We present nine… CONTINUE READING
Related Discussions
This paper has been referenced on Twitter 34 times. VIEW TWEETS

Citations

Publications citing this paper.
Showing 1-10 of 48 extracted citations

An accidental poisoning with mitragynine.

Forensic science international • 2014
View 4 Excerpts
Highly Influenced

Hepatotoxicity Induced by "the 3Ks": Kava, Kratom and Khat.

International journal of molecular sciences • 2016
View 5 Excerpts
Highly Influenced

Similar Papers

Loading similar papers…